# SDR IPXA2M74370

- Difficulty date: June 21, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 61,782 hours, 10,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Bs 1129 L42l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FWD CARGO INTERCOSTAL CRACKED AT BS 1129/6-50 AND L42L.  REMOVED, FABRICATED AND INSTALLED FWD CARGO INTERCOSTAL AT BS 1129/6-50 AND L42L REF DWG ACA7049, SRM 51-33-01, PARA 9, PG 45, 3 0 AND 31.
